On the situation of attractor instability in hydrodynamic
Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 795-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_4_a5,
author = {V. P. Maslov},
title = {On the situation of attractor instability in hydrodynamic},
journal = {Doklady Akademii Nauk},
pages = {795--799},
year = {1990},
volume = {310},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a5/}
}
V. P. Maslov. On the situation of attractor instability in hydrodynamic. Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 795-799. http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a5/